MathSciNet Relay Station
MathSciNet bibliographic data
MR2506466 (2010c:37103) 37F45 (30D05 37F10)
Hagihara, Rika Quadratic rational maps lacking period 2 orbits. Proc. Amer. Math. Soc. 137 (2009), no. 9, 3077–3090.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement